Oscillations of solutions of a class of functional-differential equations

Anatoli Ivanov, T. Kusano

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish (US)
Pages (from-to)582-585
Number of pages4
JournalUkrainian Mathematical Journal
Volume39
Issue number6
DOIs
StatePublished - Nov 1 1987

Fingerprint

Functional Differential Equations
Oscillation
Class

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{19c0093f86a442d79be05d8ba5db0fe4,
title = "Oscillations of solutions of a class of functional-differential equations",
author = "Anatoli Ivanov and T. Kusano",
year = "1987",
month = "11",
day = "1",
doi = "10.1007/BF01062881",
language = "English (US)",
volume = "39",
pages = "582--585",
journal = "Ukrainian Mathematical Journal",
issn = "0041-5995",
publisher = "Springer New York",
number = "6",

}

Oscillations of solutions of a class of functional-differential equations. / Ivanov, Anatoli; Kusano, T.

In: Ukrainian Mathematical Journal, Vol. 39, No. 6, 01.11.1987, p. 582-585.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Oscillations of solutions of a class of functional-differential equations

AU - Ivanov, Anatoli

AU - Kusano, T.

PY - 1987/11/1

Y1 - 1987/11/1

UR - http://www.scopus.com/inward/record.url?scp=34250102629&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250102629&partnerID=8YFLogxK

U2 - 10.1007/BF01062881

DO - 10.1007/BF01062881

M3 - Article

AN - SCOPUS:34250102629

VL - 39

SP - 582

EP - 585

JO - Ukrainian Mathematical Journal

JF - Ukrainian Mathematical Journal

SN - 0041-5995

IS - 6

ER -